Benecol spread, as marketed in Finland, is a product containing 32% fat.
The main source of fat is rapeseed (canola) oil. Later varieties of Benecol spread include Olive Spread (55% fat), Buttery Taste Spread (63% fat) and Light Spread (35% Fat}
mechanism of action of both are different and they have additive effect.
and it is not appropriate for pregnant or breast feeding women, and children under 5 years old.
if u r not in this category then it is safe to take both.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am I’m simvastatin 10 mg for over a year due ti a slight increases in my total cholesterol & ldl / hdl ratio. I take 2 super ubiquinol CoQ10 100 mg tablets /day & Turmeric Supreme extra strength with black pepper to aid in absorption for arthritis 2 capsules. I am beginning to have short term memory problems & need to rest as my back begins to hurt/ next month I will be 80 years ov age. I feel sixty & walk 15 min to 30 min(if not raining) Should I quit simvaststion. The statins have so many side effects. Please respond. Judith
I ve been on Simvastatin several years now. My LDL particle test just came back and I have the small particle type. My NP wanted me to have a stress test which was normal and switched me to 10mg of Crestor. My cholesterol is 200. LDL and triglycerides need to be a little lower. My concern after doing lots of research is being on a statin. All of the info out there is so confusing. One article says yes and the next says no. Please advise on the safety of these drugs.
Is it safe to take phentermine and simvastatin together? I have been on phentermine for a month now and today my doctor put me on simvastatin 40 mg. After reading all the people stating they have gain weight taking simvastatin I am hoping that I will still be able to loose weight.
I am a 47 year old diabetic lady, who had a Gastric Band fitted three years ago, and lost 6 stones. Before having this procedure, I had slightly raised cholesterol, but not high enough for medication. Over the last three years my Total Cholesterol level has gradually increased from 5.4 to now 7.1 My Bad cholestrol is very high, but my good cholesterol is VERY good, I don t have the exact figures. My Dr put me on Simvastatin approx three years ago. I took them willingly, and carried on my life as best I could, not realising how tiered and exhausted they made me feel with lots of aches and pains, I thought my problems where early menopause. Anyway last year after much research on the internet, I discovered that statins could give bad side affect in concentration and tiredness and muscle weakness, so I decided to address this with my Dr. Who instead of listening, gave me another tablet to take on top of the statins, because my cholesterol had started to rise again. (Sorry don t have the name of this one) I took these for a month, and they made me almost incapable of getting out of bed, the tiredness was so debilitating. I decided to stop taking them, and the Simvastatins. So I gradually weaned myself off of the drugs. I had decided not to tell the Dr, so I did it on my own. Anyway, when I went back to the Dr about something else a few months later, I told them what I had done, they strongly advised me to take another type of Statin. This time Atrovastatin 10mg was to be taken. I said I would but if they made me feel bad, I would stop them straight away. I took them for 10 days and started to get all the same side effects so just stopped, and the Dr could not persuade me to re take them. Then this year I have had a cholesterol test, and I am now showing a total of 7.1 When they told me how high it was, I said I didn’t care, because Id rather die tomorrow, than spend any more time taking these drugs. Anyhow they persuaded me to have one more try, and have given me Fluvastatin 20mg. That was nearly a month ago, and I haven’t talked myself into starting to take them yet, but would just like some general advice about High Cholesterol. Does high cholesterol mean that I’m going to have a heart attack or does it just mean I might? I do have heart problems in my family, my mother died at 48 of a massive stroke, but she was very over weight, and my father has just been prescribed Simvastins, for his high cholesterol, and he like me now, is a very slight man, he is 74 years old, and has developed Altzimers. He has also started to complain about tiredness and weakness ( possibly the same side effects as me). He does not eat a lot of high fat foods, and often forgetting to eat at all unless it is put infront of him. Can cholesterol really be inherited? What can I do? I live in the Mediterranean most of the time, so I feel my life style is very healthy. I eat plenty of fruit and veg, I drink moderately and do not smoke. We cant get takeaway food here, so nearly everything is prepared from scratch. My only vice is butter, and that is only when I m worrying about all this. Is there any alternatives to Statins, I did read something about a dialysis machine for cholesterol? But that was a long time ago, and was in the early stage of development. Should I try these next ones, or just forget it and see what happens. I like my life now, When I was on the Simvastatins, I felt I had no life at all, almost like I was taking part in someone else s life, not quite mine. I don t want to go back to feeling like that. Please help....
I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.
Just dianosed last week. I am on metaformin 2x day 1000mg and simvastatin 10 mg.Getting pulsating pushing on bottom back heart side only. My level is 5.5 to 6.2. I have the urge to urinate still. It comes and comes. Some days it fine. I get in some days suddenly diararea
I am on both medication and I am willing to only take one of them. Which one would be better to take with less future problem like with my liver or really any long term problems. I am on zetia and Zocor. Which one do you prefer. Is am and will only take one.
I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...
I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76...
I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg